# SDR SWAA2013020712393

- Difficulty date: February 1, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 43,212 hours, 25,217 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL SUPPORT ANGLE IS CRACKED AT RSS 270.  REMOVED AND REPLACED CRACKED SUPPORT ANGLE AT LEFT WING UPPER TRAILING EDGE PANEL PER SRM 51-10-02-0G-0, & SOPM 20-50-01. 12872U 04FEB13
